# SDR 96ZZZM75

- Difficulty date: November 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N104GL
- Make and model: Beech 1900C
- Aircraft serial: UC104
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Broken
- Location: Console
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ORD - CREW ELECTED AN AIR TURN BACK AFTER MOMENTARY FLASHING AND SPARKING UNDER THE CONSOLE BY PILOTS LEFT FOOT.  A BURNED SMELL OF SHORT DURATION FOLLOWED THE FLASHING.  MAINTENANCE REPAIRED BROKEN WIRES BEHIND THE GENERATOR SWITCHES.
